MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET FINNED PRI STEM 40MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET FINNED PRI STEM 40MM; PROSTHESIS, KNEE
Catalog Number 141314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- medical product: vanguard cr ilok fem-rt 62.5, item# 183006, lot# j6178746.Vngd cr tib brg 10x63/67, item# 183420, lot# 911740.Biomet ilok pri tib tray 67mm, item# 141212, lot# 982290.Series a pat std 31 3 peg, item# 184764, lot# 833420.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Proposed annex g code: mechanical (g04) ¿ stem.
 
Event or Problem Description
It was reported that a patient was revised approximately seven years seven and a half months post implantation due to collapse of the implant on one side causing pain.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Event or Problem Description
It was reported that a patient was revised approximately seven years seven and a half months post implantation due to collapse of the implant on one side causing pain.The patient experienced pain when bearing weight on the operative knee, pain when walking, inability to climb or descend stairs due to significant pain.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b3, b4, b5, b7, d2b, d4, d6a, d9, g1, g3, g6, h1, h2, h3, h4, h6, and h11.D6a.Initial surgery: (b)(6) 2018.Visual examination of the returned devices identified signs of use with gouges, bio-debris present and wear caused by contact with the femoral component the associated locking bar also exhibited signs of use (gouges) and the tab was bent.Sem analysis identified that the locking pin was also returned; the spring arm on the pin was bent, most likely due to explanation damage.The locking mechanism of the bearing was intact, by laying the bearing in place atop the tibial tray, it could be seen that the damage to the left-hand condyle posterior side aligns with damage to the tibial tray.Dimensional analysis of the tibial tray and locking bar determined that the products, where measured, were conforming to print specifications.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOMET FINNED PRI STEM 40MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23933825
Report Number0001825034-2025-04247
Device Sequence Number13143563
Product Code JWH
UDI-Device Identifier00880304006706
UDI-Public(01)00880304006706(17)280220(10)138020
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number141314
Device Lot Number138020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight102 KG